Doctor insights on:
Why Does Vyvanse Make Me Pee A Lot
Vyvanse (lisdexamfetamine) : Vyvanse (lisdexamfetamine) is an amphetamine or stimulant which can cause dry mouth as a side effect. In turn, drinking water and other fluids to compensate for the dry mouth can cause people to urinate more frequently. Taking Vyvanse (lisdexamfetamine) with orange juice or drinks with vitamin C can reduce the absorption and its effectiveness. ...Read more
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
Need more info: What else is going on? You may need to be seen by a pcp and provide a detailed history and undergo an exam and testing. Thirst is usually a function of the circulating blood volume and its components. Diabetes can create persistent thirst (polydipsia, polyuria, polyphagia), or frequent urination, drinking and eating. ...Read more
C A G E: If you drink and cannot routinely stop at one, you may have issues with control. If others have confronted you and you typically deny the issue or get angry at the messenger, you may have prototypical defenses. If you admit to feeling guilt about how much you drink and wish to cut down, this could signal a problem. Drinking in the am, blackouts, or legal trouble all are worrisome. 2 of 4 get help. ...Read moreSee 2 more doctor answers
Can you give me reasons why i urine so much like 8-10 times a day when i drink a beverage i feel like i instantly have to pee .
Vyvanse (lisdexamfetamine) used to make me alittle happy/energy, talk a lot and wanted to get things done a little bit.But now making me not talk a lot and less energy.
See your doctor : You may have experienced some stimulation from the initiation of Vyvanse (lisdexamfetamine). Your symptoms were manic-like. The effect wore off over time. You may have developed some tolerance to the medication. See your doctor for an assessment and determination if continued use of Vyvanse (lisdexamfetamine) is appropriate. You need to be monitored closely with any future medication changes. Best Wishes! ...Read more
Emotions: At some point in your life, somebody that you respected or feared told you something that didn't make sense, perhaps to manipulate you. Find a sensible, mature adult that you respect and can talk with. If you find a partner that you love, be open about this area of past trouble and perhaps this will bring both understanding and healing. Being an adult is both challenging and wonderful. Good luck. ...Read more
Depends: Its a matter of volume- if you drink a bunch of tea, you will pee more with or without Caffeine. Keeping well flushed is a good thing as long as you are not getting too dehydrated. If you dump a lot of sugar in your tea, that is the sugar drawing more water out of your system that makes you pee more, and makes you more dehydrated. Watch the sugar and sweeteners, should help things ...Read more
Why does my heart rate go up after eating. I have SVT so it makes me a little nervous. Just want to make sure its normal?
Change in blood flow: Blood is being shunted to your viscera and may cause transient changes in hr. ...Read more
Could be side effect: Two possibilities come to mind: 1) perhaps, compared to your energy level off stimulants, you "feel" different and interpret that as lazyness; or, 2) it may be a genuine side effect, because some people do report a "zombie" effect with stimulants. In either case, might try a lower dose and see if you can get benefit without that feeling. Or, try a different adhd medication. ...Read more
What should I do if I have tonsillitis and it really hurts and it really makes me tired i cannot go out and i sleep a lot why does tonsillitis makes me tired?
Infections: Body fighting off infections whether viral or bacterial often release chemical mediators that can make you tired. The body needs rest and restoration to fight of infections so it is a natural way to tell us to slow down. Natural antibactproducts (gargling salt water) can be helpful but sometimes antibiotics are more needed. If persistent more than 4-5 days or trouble breathing, get help. ...Read more
I am prescribed 40 mg of Adderall (dextroamphetamine and racemic amphetamine) XR and every day it makes me feel sick. What should do? It makes me want to throw up and makes my stomach rumble but i can't eat anything.
Try something else: You don't mention any benefit, and the side effects certain sound unpleasant. If you have adhd, consider trying either a methylphenidate product, another type of amphetamine (vyvanse), or a non-stimulant such as atomoxetine or guanfacine. You could also try seeing if when you take it matter, e.g., after a good breakfast with lots of protein. ...Read more
Why 8: The idea that you benefit from 8 glasses of water a day is a myth. Your body extracts fluid value from any food intake, and many are composed of plenty of water. Apple sauce is 95% water, vegies 60%, fruits the same. You need to take in enough "fluid value" to pee about every 6 hours to maintain normal function. Certain medical conditions like diabetes insipidus would need more, but they are rare. ...Read moreSee 1 more doctor answer
If the number going to pee makes a person feel inconvenient for daily living , it is denoted as urinary frequency or frequent urination, which should be individualized to reflect the function of bladder storage and emptying, urine excretion, and fluid consumption, although AUA defined it as peeing more than 8 times in ...Read more
- Talk to a doctor live online for free
- Why does wine make me tired?
- Why does pasta make me more hungry?
- Why does exercise make me feel worse?
- Ask a doctor a question free online
- Why does fiber make me sick?
- Why does my thyroid make me tired?
- Why does coffee make me feel weird?
- Why does milk make me feel bloated?
- Why does swimming make you pee?